# SDR AALA202509023828

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 28,049 hours, 11,232 cycles
- Engine: Iae V2533A5
- Engine time: 33,031 hours, 10,990 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774G010000
- Part serial: 677411260
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 33,041 hours, 10,694 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO THE FLIGHT CREW REPORTING THAT AFTER TAKEOFF THEY RECEIVED AIR BLEED 2 FAULT AND THE #2 BLEED VALVE WOULD NOT OPEN. THE AIRCRAFT LANDED SAFELY AT MIA AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE #2 ENGINE BLEED PRESSURE REGULATOR VALVE 4001HA AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 36-11-52.
